Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

On birth control pills. Experiencing heavy creamy discharge and cramps. Took antibiotic for yeast infection. What's wrong?

I have been on birthcontrol pills since age 12 now i am 17. I always take them at same time each day. Now i am experiencing heavy creamy discharge and cramps when i am not on my period. Im constantly back and forth to my ob gyn doctor and its either a yeast infection and i get antibiotics and it never go away. I have even had std tests done and the checked my ovaries and exc and they found nothing.I haven t been sexuality active for 1 year now. Its starting to get really uncomfortable. Im visiting doctor again this week. Do you know what this could be?
Asked On : Thu, 5 Apr 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Physical Therapist or Physiotherapist 's  Response
if you are frequently suffering from yeast infection than there are some do's and don'ts which you have to not use soap to wash genital area.use v-wash and clean and dry to wash vagina and genital area which maintains your ph Balance of vagina which will give u relief from infection.use clotrimazole powder in vagina to treat vaginal infection.drink lots of water will give away waste products.
Answered: Thu, 2 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor